# SDR NSVA2008048

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 37,207 hours, 43,693 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Sticking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  VERIFIED NO SMOKE IN THE CABIN.  FOUND LT HP VALVE STICKING AND NOT SHUTTING OFF AS IT SHOULD AT 64 DEG SWITCH.  REMOVED AND REPLACED LT HP VALVE IAW AMM 36-11-10-02. PERFORMED OPS CHECKS IAW AMM 36-11-00.  OPS CHECK GOOD.
